# SDR 29GA2018112600002

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 36,406 hours, 40,740 cycles
- Engine: Ge CT79B
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Fa Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0122 FLL/EYW REPORT: EMERGENCY LIGHTS UNARMED CWP ONE BULB OUT. CORRECTIVE ACTION:  REMOVED AND REPLACED ONE LAMP FOR CWP EMERGENCY LIGHT NOT ARMED IAW SAAB 31-50-10-02. OPS CHECKS GOOD.
